# SDR SWAA2025022598283

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 36,558 hours, 17,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXITS; FORWARD AND AFT; EMERGENCY LIGHTS AT DOOR FRAMES HAS SEVERAL BULBS INOP. <[01] RELAMPED L/H OVERWING EXITS; FORWARD AND AFT; EMERGENCY LIGHTS AND PERFORMED A SATISFACTORY TEST OF THE NEW LAMPS IAW AMM 33-51-01-960-801; [02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
